MathSciNet Relay Station
MathSciNet bibliographic data
MR1973995 (2004d:11012) 11B65 (11A55 33D15)
Andrews, George E.; Berndt, Bruce C.; Sohn, Jaebum; Yee, Ae Ja; Zaharescu, Alexandru On Ramanujan's continued fraction for $(q\sp 2;q\sp 3)\sb \infty/(q;q\sp 3)\sb \infty$. Trans. Amer. Math. Soc. 355 (2003), no. 6, 2397–2411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement